Some Results Concerning the Asymptotic Distribution of Sample Fourier Transforms and Periodograms for a Discrete‐time Stationary Process with a Continuous Spectrum
A. M. Walker
Journal of Time Series Analysis, 2000, vol. 21, issue 1, 95-109
Abstract:
We consider a stationary process (Xt, t = 0, ±1, ...) with a continuous spectrum. Denote by Dn(λ) a tapered Fourier transform of (X0, X1, ..., Xn−1) at (angular) frequency λ. We obtain the asymptotic distribution of Dn(λ) and the joint asymptotic distribution of {Dn(λj), 1 ≤j≤k} with continuity of the spectral density f(.) at the relevant frequencies as the only assumption concerning the second‐order structure of (Xt); all other assumptions required are easily stated. The results are extended to processes for which f(.) is continuous except at λ = 0, with limλ←0f(λ)λ2d = K, a constant, where 0
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00175
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:1:p:95-109
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().